# SDR SWIA200312399

- Difficulty date: September 11, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 3,583 hours, 2,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 625 RT INTERCOSTAL ANGLE STR 14R CRACKED.  DISCOVERED DURING C-CHECK INSPECTION. REPLACED ANGLE IAW CRJ SRM 51-40-11, 51-42-06.
